most rarely leave the house no motivation to do anything. I NEED SOMETHING TO HELP !!!
zrose I'm happy that you found this group. I know you'll find support here. There clearly needs to be a medication adjustment. Some antidepressants lose their efficacy after a while. Or you may need an increase in your dosage or a different combination. You must talk to your Dr. There is no reason for you to be feeling bad when you're on these meds. It's up to you to get with your doc and advise how bad you're feeing. Hope you do it right away and PLEASE keep in touch with us!! We care
4N Substances aka Frenchie
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Nov 2011 • 3 answers
Posted 14 Feb 2012 • 2 answers
I suffer from sever depression since 5y I recievde 6 electric shock at first. now i,m on effexor 225
Posted 6 Apr 2012 • 1 answer
Posted 18 Apr 2013 • 2 answers
Posted 12 Aug 2015 • 1 answer